# SDR SIMA20150210004

- Difficulty date: February 10, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 37,084 hours, 34,512 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT WING TO FUSELAGE FAIRING EMER LIGHT IS INOPERATIVE.  R & R LT AFT WING TO FUSELAGE FAIRING EMER LIGHT LAMP.  OPERATIONS CHECKED GOOD IAW AMM 33-50-10.
